Certain curvature conditions in Kenmotsu manifolds with respect to the semi-symmetric metric connection
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1033-1045
https://doi.org/10.4134/CKMS.c160266
Published online October 31, 2017
Abdul Haseeb, Rajendra Prasad
Jazan University, University of Lucknow
Abstract : The conharmonic curvature tensor under certain conditions has been studied for Kenmotsu manifolds with respect to the semi-sym\-metric metric connection.
Keywords : Kenmotsu manifold, conharmonic curvature tensor, semi-symmetric metric connection, $\eta$-Einstein manifold
MSC numbers : Primary 53C05, 53D15, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd